MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 3 TITANIUM MULTIAXIAL CROSSLINK 43MM 54MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA 3 TITANIUM MULTIAXIAL CROSSLINK 43MM 54MM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 48236043
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 04/27/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; on (b)(6) 2014, (th10-s2ai) surgery was performed.After that, the breakage of the both side rod at under l4 was found.The mac was also broken at l5/s1 and the screw was also broken at left sai.So the revision surgery was performed on (b)(6) 2016, at l4/5 was done.The spinal deformity of the patient was terrible.
 
Additional Manufacturer Narrative
Method: device history review, complaint history review, risk assessment; result: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The product was not returned for inspection.Conclusion: the root cause of the event could not be determined with the given information.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM MULTIAXIAL CROSSLINK 43MM 54MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5680356
Report Number0009617544-2016-00208
Device Sequence Number10810460
Product Code MNH
UDI-Device Identifier04546540560872
UDI-Public(01)04546540560872
Combination Product (Y/N)N
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48236043
Device Lot Number13E503
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/27/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/25/2016
Supplement Report FDA Received Date01/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR